Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 365, Number 6
HTML articles powered by AMS MathViewer

Decent intersection and Tor-rigidity for modules over local hypersurfaces
Hailong Dao PDF
Trans. Amer. Math. Soc. 365 (2013), 2803-2821
Hochschild (co-)homology of schemes with tilting object
Ragnar-Olaf Buchweitz and Lutz Hille PDF
Trans. Amer. Math. Soc. 365 (2013), 2823-2844
From triangulated categories to module categories via localisation
Aslak Bakke Buan and Bethany R. Marsh PDF
Trans. Amer. Math. Soc. 365 (2013), 2845-2861
Birational contractions of $\overline {M}_{3,1}$ and $\overline {M}_{4,1}$
David Jensen PDF
Trans. Amer. Math. Soc. 365 (2013), 2863-2879
Short geodesic loops on complete Riemannian manifolds with a finite volume
Regina Rotman PDF
Trans. Amer. Math. Soc. 365 (2013), 2881-2894
The mixed problem in Lipschitz domains with general decompositions of the boundary
J. L. Taylor, K. A. Ott and R. M. Brown PDF
Trans. Amer. Math. Soc. 365 (2013), 2895-2930
Bilinear decompositions and commutators of singular integral operators
Luong Dang Ky PDF
Trans. Amer. Math. Soc. 365 (2013), 2931-2958
$L^p$ regularity of weighted Bergman projections
Yunus E. Zeytuncu PDF
Trans. Amer. Math. Soc. 365 (2013), 2959-2976
Extensions of embeddings below computably enumerable degrees
Rod Downey, Noam Greenberg, Andrew Lewis and Antonio Montalbán PDF
Trans. Amer. Math. Soc. 365 (2013), 2977-3018
Connes embeddings and von Neumann regular closures of amenable group algebras
Gábor Elek PDF
Trans. Amer. Math. Soc. 365 (2013), 3019-3039
Automorphisms of Albert algebras and a conjecture of Tits and Weiss
Maneesh Thakur PDF
Trans. Amer. Math. Soc. 365 (2013), 3041-3068
A ‘transversal’ for minimal invariant sets in the boundary of a CAT(0) group
Dan P. Guralnik and Eric L. Swenson PDF
Trans. Amer. Math. Soc. 365 (2013), 3069-3095
The topology of spaces of polygons
Michael Farber and Viktor Fromm PDF
Trans. Amer. Math. Soc. 365 (2013), 3097-3114
Brownian motion on $\mathbb {R}$-trees
Siva Athreya, Michael Eckhoff and Anita Winter PDF
Trans. Amer. Math. Soc. 365 (2013), 3115-3150
Homogeneous matchbox manifolds
Alex Clark and Steven Hurder PDF
Trans. Amer. Math. Soc. 365 (2013), 3151-3191
Kreck-Stolz invariants for quaternionic line bundles
Diarmuid Crowley and Sebastian Goette PDF
Trans. Amer. Math. Soc. 365 (2013), 3193-3225
Zero-free regions for Dirichlet series
C. Delaunay, E. Fricain, E. Mosaki and O. Robert PDF
Trans. Amer. Math. Soc. 365 (2013), 3227-3253
Some theorems on Feller processes: Transience, local times and ultracontractivity
René L. Schilling and Jian Wang PDF
Trans. Amer. Math. Soc. 365 (2013), 3255-3286
Symplectic covariance properties for Shubin and Born–Jordan pseudo-differential operators
Maurice A. de Gosson PDF
Trans. Amer. Math. Soc. 365 (2013), 3287-3307
The Nielsen realization problem for asymptotic Teichmüller modular groups
Ege Fujikawa and Katsuhiko Matsuzaki PDF
Trans. Amer. Math. Soc. 365 (2013), 3309-3327
Partial regularity of $p(x)$-harmonic maps
Maria Alessandra Ragusa, Atsushi Tachikawa and Hiroshi Takabayashi PDF
Trans. Amer. Math. Soc. 365 (2013), 3329-3353
On epsilon factors attached to supercuspidal representations of unramified $\mathrm {U}(2,1)$
Michitaka Miyauchi PDF
Trans. Amer. Math. Soc. 365 (2013), 3355-3372